# SDR HALA0600719

- Difficulty date: August 31, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767-300
- Aircraft serial: 23277
- Aircraft time: 59,611 hours, 29,036 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E, AFT PANEL SUPPORT FOR PNL NR 661 IB AFT L ANGLE HAS A FIGURE 8 HOLE AND LWR FASTENER LOOSE.   REMOVED, FABRICATED NEW AND INSTALLED L ANGLE RT WING T/E AFT PANEL SUPPORT IAW OHM 20-50-01-06-0, MM 51-21-00-377-001.
